MathSciNet Relay Station
MathSciNet bibliographic data
MR552272 (81a:14026) 14M15 (55R40 57T15)
Hiller, Howard L. On the cohomology of real Grassmanians. Trans. Amer. Math. Soc. 257 (1980), no. 2, 521–533.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement